# SDR DALA2018092605762

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 78,674 hours, 60,885 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAV SMOKE DETECTOR CHIRPING. REPLACED LEFT AFT SMOKE DETECTOR - CKS OK - REF MD88 AMM 26-17. (LP4698953)
